O jednoj vrsti dimenzije topoloških prostora
Matematički vesnik, Tome 17 (1965) no. 2, p. 137
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
54F45
@article{MV_1965_17_2_a4,
author = {D. Adna{\dj}evi\'c},
title = {O jednoj vrsti dimenzije topolo\v{s}kih prostora},
journal = {Matemati\v{c}ki vesnik},
pages = {137 },
year = {1965},
volume = {17},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MV_1965_17_2_a4/}
}
D. Adnađević. O jednoj vrsti dimenzije topoloških prostora. Matematički vesnik, Tome 17 (1965) no. 2, p. 137 . http://geodesic.mathdoc.fr/item/MV_1965_17_2_a4/